# SDR AALA202001289032

- Difficulty date: January 27, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 32,936 hours, 13,198 cycles
- Engine: Cfmint CFM567B243
- Engine time: 32,936 hours, 13,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF AT APPROX. 85 KNOTS NO.1 ENGINE N1 AT 91.5, NO.2 AT 96.5. TAKE OFF POWER THROTTLES WERE,ALIGNED. NO.1 ENGINE WOULD NOT REACH TAKE OFF POWER. ACCOMPLISHED SIC # 05-96-17, HIGH ENERGY RTO.
